# SDR HEEA087330

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 4,272 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407040330101
- Condition: Rough
- Location: T/R Drive Shaft
- Part time: 4,272 hours
- Component: Drive Shaft
- Component part number: 407040302103
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROUGH BEARINGS. REPLACED SHAFT 407040330101, S/N A2975 DUE TO BEARING JOURNAL GROOVED AND BEARING 407340339101, S/N ZV11198 DUE TO ROUGH.  REPAIRED.
